Is it normal for my face and ears to get red/hot after my Adderall (dextroamphetamine and racemic amphetamine) starts wearing off?

Maybe not related. The symptoms of one's face and ears getting hot and reddened after Adderall (dextroamphetamine and racemic amphetamine) wears off are not reported side effects associated with amphetamine-type medications. It is unlikely Adderall (dextroamphetamine and racemic amphetamine) is the source of the symptoms. A primary care doctor can review one's other medications, over-the-counter drugs, vitamins, supplements, alcohol, illegal drugs, etc..., to see if there may be some interaction.
Possibly for you. Most medications have some type of discontinuation syndrome, some hardly noticeable and others quite severe. All stimulant drugs have potential for serious withdrawal symptoms including all sorts of parasympathetic nervous system expressions - flushing, sweating, nausea, cramping and even seizures under certain conditions. A small dose of the medication just before you experience flushing helps.

Related Questions

Please respond I took about an ounce of robotussin and a 20 g of adderall (dextroamphetamine and racemic amphetamine) 8 hours ago my head kind of hurts should I see doctor??

Please clarify. I'm sorry your head hurts. An ounce of Robitussin (guaifenesin) (with codeine or dextromethorphan ?) equals 6 teaspoons. Why did you take this amount? Do you mean 20 milligrams of Adderall ie, one pill? Was it prescribed or did you take it to experiment? Both Robitussin (guaifenesin) and a 20 mg Adderall pill should be soon out of your system. If headache doesn't fade or worsens, see your doctor. Best wishes. Read more...

Head has been feeling heavy off and on for the last 3 months. I am 31, on Adderall (dextroamphetamine and racemic amphetamine) ir 30mg. No doctor will listen to me about my symptoms.?

It can be difficult. Depending on many things - location, socio-economics, sophistication, scarcity of services, etc - it can be hard to find adequate attention. Who put you on the Adderall (dextroamphetamine and racemic amphetamine)? Perhaps they can refer you to a therapist who can coach you on better assertiveness and how to communicate w/ Dr's effectively. Or find one yourself - it's a good support. You can find understanding. Read more...

I notice when running I feel like superman. In my head I feel like I don't want to over due to the adderall (dextroamphetamine and racemic amphetamine). Is this known as steroids to the brain?

No. But you could be getting a runner's high if you are running far enough. Check with you dr. About how far you should run given your health and meds. Sportsmedicine.About.Com/.../qt/runners-high.Htm the runner's high increased endorphin levels during exercise help explain the " runner's high" by elizabeth quinn. Updated september 04, 2013. Read more...

My 7 yr old son was just put on Adderall (dextroamphetamine and racemic amphetamine) XR 15mg. Very dilated pupils and tingly feeling in head. Is this maybe a reaction from too high of a dose?

First dose? . I'm not so concerned about the pupils, but if this is how first day to days of medicine I would keep dosing and see how he does over the next day or two. How is he acting at home? What reports do his teachers have? How is he eating? It's hard to say much about the dose without knowing your child's weight, but this dose for his age could be ok. Followup with your doc who prescribed soon! . Read more...

When I take my Adderall (dextroamphetamine and racemic amphetamine) XR my head started hurting hour later an it did not give me any energy I am add been on it off an on for over a year?

Not as effective. It could be a change in manufacturer or the same dose if not doing the job. I would talk to your prescriber about seeing if a new approach is needed. In addition, consider your sleep as without enough of it everything else can fall out of place! Read more...
Headache. Is this a new type of event? If you have just filled a new prescription, you may be experiencing a reaction to a generic made by a new manufacturer for you. Speak to your prescriber for a new prescription and ask your pharmacy for a different generic. Read more...

Red bumps some with puss and some like scabs and burn on back, neck, legs and face? Randomly showed up and irritating. Started taking Adderall (dextroamphetamine and racemic amphetamine)

SEE YOUR DOCTOR. either you are having some kind or allergic reaction to the medicine or you are developing a low immune system making you vulnerable for a skin staph infection either way you need to see your doctor for proper evaluation and treatment good luck. Read more...

Why does my ears ring when my Adderall (dextroamphetamine and racemic amphetamine) XR wears off. An why does it make me where I can't sit down just for a min an have to get back up I have add?

Anxiety. Adhd is a chronic condition, the symptoms return after the Adderall (dextroamphetamine and racemic amphetamine) wears off, ringing in the ears typically occurs with increases in anxiety level. Read more...
Adderall (dextroamphetamine and racemic amphetamine) withdrawal. Many people experience 'adderall withdrawal', which causes their adhd symptoms to transiently worsen, especially hyperactivity, as the Adderall (dextroamphetamine and racemic amphetamine) loses its effect. Read more...
Adjust or change med. This may be a result of a dosing issues or just your not being able to tolerate this agent. Check back with your prescribing doctor to have your dose adjusted or try a different adhd medication. Read more...